| Catalog Number |
723-10-36G |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Insufficient Information (4580)
| Date of Event |
12/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
This report is for the first washout.I believe this was the second revision as the surgeon mentioned another washout prior to this, however i¿m unsure of when or where this was done.The surgeon seemed to think this was done around the (b)(6) 2024.
Event or Problem Description
This report is for the first washout.I believe this was the second revision as the surgeon mentioned another washout prior to this, however i¿m unsure of when or where this was done.The surgeon seemed to think this was done around the (b)(6) 2024.Update: upon discussing with the surgeon, i believe this was done (b)(6) in the evening.No rep was in attendance so i¿m not sure what was removed/put back in.I believe this was for infection but that is all the details i have.
Additional Manufacturer Narrative
An event regarding infection involving a trident liner was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: delta v-40 ceramic head 36/-2,5; cat# 6570-0-436; lot# 23981054 trident hemispherical cluster hole shell; cat# 502-11-60g; lot# 18579851 exeter v40 stem 50mm no 3; cat# 0580-1-503; lot# g8425092 6.5 cancellous bone screw 25mm; cat# 2030-6525-1; lot# 9arh7n med howmedica bone plug 1pk; cat# 6215-5-011; lot# cppach09bd surgical simplex cement; cat# 61910001; lot# chd047 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.